# SDR YENA201902228089

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 48,050 hours, 17,005 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 746A000006
- Part serial: 0746A00LI004077
- Condition: Failed
- Location: Cabin Heat
- Part time: 28,931 hours, 10,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FT # 1158,  RETURNED TO FIELD. EXCESSIVE CABIN HEAT WHILE AT ALTITUDE FWD = 116 AFT = 106; REMOVED PACK 2 PANEL. CHECKS FLOW CONTROL VALVE SENSE LINES & CONNECTORS. NO ISSUES NOTED. PANEL REINSTALLED. HOT AIR PRESSURE REGULATING VALVE REMOVED AND REPLACED. SEE LOG 2409959 ITEM 2 MDDR 378643.
